i stutter really bad sometimes. also my fingers and hands (and whole arms) jerk so bad i can barely write and lately sometimes when i try to sit during the spells it feels like my back is to weak to hold me steady. it comes and goes in spells. does this still sound like TD? thanks for your help gang.
Hi again all, does anyone know if tardive dyskinesial causes occasional stuttering?
- 30 Jul 2013 by sheelights
- 17 January 2014
I am a newbee to this site, but am familiar with the dyskinesia you speak of. Sitting in church on Sun. morning and almost pitched my Bible out of my lap. Most of my jerking is in my upper body. I have, however, kicked my left lower leg without warning. Embarrassing ? Yes. So are all the other symptoms of Parkinson's. I've had it about 13 years. No stuttering, but have had other speech problems. My answer is yes to your question. Dyskinesia can affect you anyway it wants to and it is no respecter of persons. I have to manipulate my meds to manage such problems(under doctor supervision, of course). Good luck and hang in there! SusieQ65
Hi stuttering isn't one of the more common symptoms, but it is a possibility. What you describe could certainly be Tardive dyskinesia. I also suffer from TD, it is more apparent when i am trying to relax or when i am tired. I have twitches in my arms, legs & hands, and more commonly, fingers. I will hit keys on my laptop or phone which i didn't intent to - just did it now! The worst symptom is biting my tongue and inside of my mouth as well as grinding my teeth in the night. My TD symptoms are brought on by medications i take. Do you know where yours stems from?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 2 Mar 2014 • 4 answers
Posted 24 Sep 2014 • 2 answers
Posted 6 Jul 2015 • 1 answer
Posted 16 Sep 2016 • 2 answers